AMS Bookstore LOGO amslogo
AMS TextbooksAMS Applications-related Books
Representations of Shifted Yangians and Finite \(W\)-algebras
Jonathan Brundan and Alexander Kleshchev, University of Oregon, Eugene, OR
cover
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2008; 107 pp; softcover
Volume: 196
ISBN-10: 0-8218-4216-1
ISBN-13: 978-0-8218-4216-4
List Price: US$65
Individual Members: US$39
Institutional Members: US$52
Order Code: MEMO/196/918
[Add Item]

The authors study highest weight representations of shifted Yangians over an algebraically closed field of characteristic \(0\). In particular, they classify the finite dimensional irreducible representations and explain how to compute their Gelfand-Tsetlin characters in terms of known characters of standard modules and certain Kazhdan-Lusztig polynomials. The authors' approach exploits the relationship between shifted Yangians and the finite W-algebras associated to nilpotent orbits in general linear Lie algebras.

Table of Contents

  • Introduction
  • Shifted Yangians
  • Finite W-algebras
  • Dual canonical bases
  • Highest weight theory
  • Verma modules
  • Standard modules
  • Character formulae
  • Notation
  • Bibliography
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia